MathSciNet Relay Station
MathSciNet bibliographic data
MR749447 47A15
Read, C. J. A solution to the invariant subspace problem. Bull. London Math. Soc. 16 (1984), no. 4, 337–401.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement